Sequentially Cohen-Macaulay Rees algebras

Naoki Taniguchi, Tran Thi Phuong, Nguyen Thi Dung, Tran Nguyen An

Research output: Contribution to journalArticle

Abstract

This paper studies the question of when the Rees algebras associated to arbitrary filtration of ideals are sequentially Cohen-Macaulay. Although this problem has been already investigated by [CGT], their situation is quite a bit of restricted, so we are eager to try the generalization of their results.

Original languageEnglish
Pages (from-to)293-309
Number of pages17
JournalJournal of the Mathematical Society of Japan
Volume69
Issue number1
DOIs
Publication statusPublished - 2017
Externally publishedYes

Keywords

  • Dimension filtration
  • Rees module
  • Sequentially Cohen-Macaulay module

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Sequentially Cohen-Macaulay Rees algebras'. Together they form a unique fingerprint.

  • Cite this

    Taniguchi, N., Phuong, T. T., Dung, N. T., & An, T. N. (2017). Sequentially Cohen-Macaulay Rees algebras. Journal of the Mathematical Society of Japan, 69(1), 293-309. https://doi.org/10.2969/jmsj/06910293